# SDR SIMA35511

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382AE
- Make and model: Saab 340B
- Aircraft serial: 340B382
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Connectors
- Part number: 6500111
- Condition: Failed
- Location: Rows 5/6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMA - FLT 3652 - ELECTRICAL SMOKE COMING OUT OF OVERHEAD AREA AT ROWS 5 AND ROWS 6 ON RIGHT SIDE AFT CABIN.  FOUND BURNED LIGHT SOCKET ON ROW 5 FLOURESCENT LIGHT.  REMOVED AND REPLACED CONNECTOR AND LIGHT.  OPS CHECK GOOD.  (M)
